You are here:

Hair Loss/same cycle of woman's article


I have been using Rogaine and sometimes Nioxin.
I have developed a chin skin rash an acne blister looking rash.
Recently I am using Selenium Sulfide dandruff shampoo. Washing
my hair every two days.
and my face on my chin with dandruff shampoo.
Hydrocortizone does not help my face.
Wondered myself if their is any coralation using these two products in causing rash on my chin.
I am also suffering a Blister type rash on my right cheek at present time.
I am taking Valtrex used some Zovarax on my cheek.
nothing more on my chin.
Thought it might be Seborrea on my chin, but now not sure.
Nor am I sure about my cheek, have been known to have shingles
on my leg and they said my face.
I am terribly confused on what I can use safely on any of it.
Please help!!!!!!!!!!!
Sincerely, Tamra Bourret

Rogaine can cause an allergic reaction on the skin. Rogaine can also cause an irritant reaction on the skin. Rogaine can also cause itching of the skin. I would stop the producs and see if your skin clears. If your skin does not clear see your local dermatologist for a diagnosis.

Hair Loss

All Answers

Answers by Expert:

Ask Experts


Michael S. Fisher, <B>Ph.D., M.D.</B>


published over 50 articles on the subject.

©2016 All rights reserved.